# SDR SWIA20240906

- Difficulty date: September 6, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED AT FWD BAG BAY TIE DOWN PLATE BTWN STRG25R-24R BTWN FS549-FS565 (MARKED) (C-CHECK RO 12/21/2024) (FILED OPEN)EVALUATED, REMOVED AND  INSTALLED NEW FWD BAG BAY TIE DOWN PLATE FROM INTERCOSTAL SECTION BETWEEN FS549-FS565 BETWEEN APPROX STRG24R -STRG25R REF. CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 AND DWG#SH670-33600 REV AD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKKY LEAK CHECK GOOD
